Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with dehydration, have constant, severe headaches, dizziness followed by fainting, low appetite after taking plenty water. Help?

My boyfriend went to a doctor and they said it was just dehydration , and blew him off. He s 15, and 5 9 , about 135 lbs, so average weight. He has constant, severe headaches where he says it feels like his head is going to explode, gets really dizzy, and has passed out at least 9 times. He never has an appetite , and is always suffering from his head. He s been drinking more and more water and eating more and healthier for the past 2 months since his appointment, but nothing has helped. I m very concerned and don t know what to do next.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there,

His doctor might be right. Dehydration does cause dizziness and headaches. Let him continue to drink plenty of water and eat healthy.

In the meantime it would be worthwhile to get a couple of blood investigations done, like, Hemoglobin, Thyroid function test, Vitamin B12 levels, blood sugar levels, serum electrolytes . Sometimes, abnormalities in the above mentioned tests could cause symptoms similiar to what he is experiencing right now.

Dizziness and headaches could also be due to stress or anxiety. I would also advise him to sign up for yoga/ relaxation classes.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor